Posted by: Nicky | 2009-02-05

Don' t know what else to do...pls help


I am really hoping that someone can help with my situation.

I have been feeling constipated and bloated for the last 4 weeks. Since then I' ve had a dull pain in my lower pelvic area. Almost like period pain but much lighter. Sometimes a sharper pain in my lower right pelvis (next to my hip). Also have lower back pain. None of these pains are so bad that it brings my to my knees. But, it is stll something that worries me.

The constipation is getting slightly better after taking laxatives, but I still have this swelling in my lower abdomen. It feels hard when I press there and it is so uncomfortable when I wear clothes because my pants puts pressure on that area.

For the last 2 weeks I have been having constant headaches, I feel tired (have lots of afternoon naps), lightheaded and sweat a lot (and I usually don' t sweat easily).

Another thing I' ve noticed in the last week is that my veins on my body are a lot more visible. Especially on my chest, and around my pelvic area, legs and arms.

I also urinate frequently and have noticed a change in my mood. I am anxious, moody and emotional.

Thought I may be pregnant, so I took an HPT a week ago but it came out negative.

Then, I went to the dr the other day, but he just gave me an oral enema for the constipation and recommended I go and do a pelvic ultrasound to check for any ovarian cysts. So, I went yesterday, and the report said everything looks normal.

The Dr did say there were lots of air/gas in my abdomen while doing the ultrasound.

I don' t know what else to do... Surely, if I was pregnant, it would' ve shown on the ultrasound. I don' t want to keep going back to the dr because its costing me lots of money and he can' t seem to do anything for me anyway, but I know that I am not imagining things. I know my body well enough to know something is not right.

Pls can someone tell me what to do next...


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a bowel problem, possibly spastci colon. Taking a stool softener like Normacol often helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.